Spectral Analysis of Some Graphs with Infinite Rays

  • V. O. Lebid’
  • L. P. Nizhnik

Abstract

We perform a detailed spectral analysis of countable graphs formed by joining semibounded infinite chains to vertices of a finite graph. The spectrum of a self-adjoint operator generated by the adjacency matrix of the graph is characterized, the spectral measure is constructed, the eigenvectors are presented in the explicit form, and the spectral expansion in eigenvectors is obtained.
Published
25.09.2014
How to Cite
Lebid’V. O., and NizhnikL. P. “Spectral Analysis of Some Graphs With Infinite Rays”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 9, Sept. 2014, pp. 1193–1204, http://umj.imath.kiev.ua/index.php/umj/article/view/2210.
Section
Research articles